# SDR SWAA2016092608092

- Difficulty date: September 8, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 41,882 hours, 24,522 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E NR 8 SLAT LOWER SKIN, AT THE ACTUATOR ATTACH POINT CRACKED.  REPAIRED NR 8 SLAT SKIN IAW SRM.
